# SDR CALA0000818

- Difficulty date: June 3, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 44,110 hours, 19,978 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT WING NR 2 SLAT LOWER SKIN AT ACTUATOR AREA.  A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5750-02586.
